Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 1, 2014, 4:35 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 4:35 PM MST (23:35 UTC)
- Expired
- Aug 1, 2014, 5:30 PM MST
- In force
- 55 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 74 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS55 KPSR 012335
SVRPSR
AZC007-013-021-020030-
/O.NEW.KPSR.SV.W.0033.140801T2335Z-140802T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
435 PM MST FRI AUG 1 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 530 PM MST
* AT 430 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF CLAYPOOL...OR 10 MILES NORTHWEST OF GLOBE. THIS STORM
WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIAMI...CLAYPOOL...STATE ROUTE 88 OUT OF GLOBE AND CLAYPOOL
NORTHWARD TOWARDS ROOSEVELT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS
OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3344 11080 3328 11085 3339 11114 3360 11098
3355 11081
TIME...MOT...LOC 2334Z 245DEG 1KT 3347 11092
$$
NOLTE1 follow-up statement
250
WWUS55 KPSR 020032
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
532 PM MST FRI AUG 1 2014
AZC007-013-021-020040-
/O.EXP.KPSR.SV.W.0033.000000T0000Z-140802T0030Z/
GILA AZ-PINAL AZ-MARICOPA AZ-
532 PM MST FRI AUG 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
MARICOPA...NORTH CENTRAL PINAL AND SOUTH CENTRAL GILA COUNTIES HAS
EXPIRED...
SEVERE STORM ACTIVITY NEAR CLAYPOOL HAS DIMINISHED IN INTENSITY AND
AS SUCH...THE SEVERE THUNDERSTORM HAS BEEN ALLOWED TO EXPIRE. WATCH
FOR ADDITIONAL STRONG STORM ACTIVITY ALONG THE US 60 CORRIDOR FROM
GLOBE TO SUPERIOR WITH THE THREAT FOR GUSTY WINDS AND HEAVY RAINFALL
FOR THE REST OF THIS HOUR.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3344 11080 3328 11085 3339 11114 3360 11098
3355 11081
TIME...MOT...LOC 2335Z 245DEG 1KT 3347 11092
$$
NOLTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:15 PM MST, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 1, 2:15 PM MST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 215 PM MST FRI AUG 01 2014 .SYNOPSIS... STORM CHANCES RESUME LATER THIS AFTERNOON AND EVENING WITH THE BEST CHANCES OVER THE HIGHER TERRAIN AND SOUTHWEST ARIZONA. ACTIVE MONSOON CONDITIONS ARE ANTICIPATED THIS WEEKEND ACROSS THE REGION AS AN UPPER LOW SLOWLY MOVES ACROSS ARIZONA AND SOUTHEAST CALIFORNIA. NEXT WEEK...A DOWNTREND IN THUNDERSTORM CHANCES TAKES PLACE ALONG WITH A WARMING TREND AS DRIER AIR FILTERS IN FROM THE WEST. && .DISCUSSION... UPPER HIGH CENTER HAS SHIFTED INTO FAR WCNTRL AZ...AND FLOW BETWEEN THE HIGH AND AN UPPER LOW SOUTH OF ARIZONA HAS BECOME EASTERLY. THIS FAVORABLE EASTERLY FLOW HAS BEEN IMPORTING INCREASING MOISTURE INTO THE LOWER AZ DESERTS...AND PWAT VALUES HAVE CLIMBED TO AROUND 1.7 INCHES ACROSS SRN AZ. SURFACE DEWPOINTS OVER THE LOWER DESERTS ARE ALSO UP SIGNIFICANTLY...AT 2 PM MOST VALUES WERE IN THE LOW TO MID 60S AND THOSE NUMBERS ARE 7 TO 11 DEGREES HIGHER THAN 24 HOURS AGO. LATEST RADAR INDICATED THAT THE MORNING SHOWERS/STORMS ACROSS WESTERN MARICOPA COUNTY HAVE PRETTY MUCH ENDED AND THERE WAS VERY LITTLE ON THE SCOPE CONVECTIVELY SPEAKING...OVER THE AZ DESERTS OR EVEN THE HIGHER TERRAIN OF SERN AZ. THE LACK OF CONVECTION SO FAR THIS AFTERNOON IS LARGELY A RESULT OF THE THICK MID/HIGH CLOUD COVER THAT HAS PERSISTED INTO THE AFTERNOON HOURS...AND THAT HAS HELD TEMPS DOWN AND IN THE 90S. TEMPS IN THE CENTRAL DESERTS WERE RUNNING 10-15 DEGREES COOLER THAN 24 HOURS AGO...AND THIS HAS REALLY DIMINISHED CAPE/INSTABILITY IN THE ATMOSPHERE. GIVEN THE HIGH MOISTURE VALUES AND BETTER EASTERLY STEERING FLOW...WILL CONTINUE TO FORECAST 20-30 PERCENT CHANCES FOR STORMS THIS EVENING...MAINLY EAST OF THE LOWER CO RIVER VALLEY...ALTHOUGH THOSE NUMBERS MAY BE A BIT ON THE HIGH SIDE. AFTER MIDNIGHT...AS AN INVERTED TROF STARTS TO ROTATE AROUND THE UPPER HIGH AND INTO SERN AZ...MOISTURE WILL CONTINUE TO INCREASE ACROSS SOUTH CENTRAL AZ AND AS SUCH WE WILL RAISE POPS TO AROUND 20 PERCENT...CALLING FOR ISOLATED SHOWERS/STORMS TO DEVELOP AND MOVE INTO THE GREATER PHOENIX AREA UNDER MOSTLY CLOUDY SKIES. SATURDAY AND SUNDAY... MODEL GUIDANCE IS VERY CONSISTENT IN CALLING FOR A SIGNIFICANT UPRAMP IN MOISTURE COMBINED WITH STRONGER DYNAMICS IN THE FORM OF AN INVERTED TROF WHICH WILL ROTATE AROUND THE UPPER HIGH AND MOVE INTO THE CENTRAL AND WESTERN AZ DESERTS ON SATURDAY/SAT NIGHT. AS THIS OCCURS...PWAT VALUES CLIMB TO NEAR 2 INCHES OVER PORTIONS OF THE DESERTS...AND WIND FIELDS STRENGTHEN FROM THE SOUTH OR SOUTHEAST. DIFLUENCE ALOFT ALSO INCREASES. WE WILL SEE SCATTERED TO NUMEROUS SHOWERS DEVELOP FROM THE SOUTHEAST SATURDAY UNDER MOSTLY CLOUDY SKIES...AND THERE WILL BE EMBEDDED THUNDERSTORMS. GIVEN THE HIGH MOISTURE CONTENT AND EXPECTED WELL BELOW NORMAL HIGH TEMPERATURES...CAPE/INSTABILITY WILL BE DIMINISHED AND AS SUCH THE WEATHER PROBLEMS WILL REVOLVE AROUND HYDRO ISSUES MORE THAN SEVERE STORMS WITH STRONG GUSTY OUTFLOW WINDS. BEST WEATHER WINDOW LIKELY TO BE SAT AFTERNOON THROUGH THE EVENING HOURS...AND WE MAY SEE ENOUGH HEAVY RAIN TO RESULT IN SMALL STREAM FLOOD ADVISORIES AS WELL AS AREAL FLOODING OF LOW LYING AREAS...STREAMS AND WASHES. POP TRENDS LOOK GOOD...THO WE DID RAISE VALUES 5-10 PERCENT ACROSS MUCH OF THE AREA DURING THE LATE TONIGHT THRU SAT NIGHT PERIOD. HIGH TEMPS WERE ALSO LOWERED SEVERAL DEGREES ON SATURDAY...ESPECIALLY ACROSS SOUTH CENTRAL AZ...WHERE HIGHS WILL STRUGGLE TO CLIMB OUT OF THE 90S. AS THE INVERTED TROF MOVES NORTH INTO SRN NEVADA/SERN CA AND NWRN AZ ON SUNDAY...WE WILL SEE SHOWERS/STORMS START TO DECREASE FROM THE SOUTH BUT POPS WILL STAY IN THE 20-30 PERCENT BALLPARK MOST LOCATIONS. MONDAY... AS THE INVERTED TROF/DISTURBANCE RACES OFF WELL TO OUR NORTH...A SOUTHWESTERLY FLOW ALOFT STARTS TO AFFECT THE LOWER SERN CA AND SRN AZ DESERTS. DESPITE THE UNFAVORABLE STEERING FLOW...THERE WILL BE SUFFICIENT LINGERING LOWER LEVEL MOISTURE TO ALLOW FOR ISOLATED THUNDERSTORMS TO DEVELOP MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS...FAVORING HIGHER TERRAIN AREAS TO THE NORTH AND EAST OF PHOENIX. HIGH TEMPS MONDAY WILL CLIMB A FEW DEGREES AS THE AIRMASS DRIES A BIT AND SUNSHINE INCREASES. TUESDAY THROUGH FRIDAY... THE FIRST HALF OF THE NEXT WORKWEEK CONTINUES TO LOOK LIKE A DOWNTREND IN STORM ACTIVITY AS THE INVERTED TROUGH DEPARTS AND DRIER AIR MOVES INTO THE REGION AND GETS REINFORCED BY A BROADER TROUGH IN THE WESTERLIES. ACCORDINGLY POPS RETREAT EASTWARD AND TEMPS SLOWLY CLIMB...DROPPED POPS ALTOGETHER THURSDAY. LITTLE CHANGE EXPECTED ON FRIDAY...ALTHOUGH MOISTURE INCREASES SLIGHTLY EAST OF PHOENIX ALLOWING FOR A SLIGHT CHANCE OF AFTERNOON STORMS. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL CONSIDERABLE MID AND HIGH CLOUDS THAT ARE LEFT OVER FROM LAS NIGHT/S TS ACTIVITY WILL CONTINUE TO SLOWLY THIN/CLEAR OUT THROUGH THE REST OF THE AFTERNOON AND EARLY EVENING BEFORE THE NEXT ROUND OF TS DEVELOPMENT BRINGS MORE CLOUDS AND AN OUTSIDE CHANCE FOR RAIN/GUSTY WINDS FROM THE NORTHEAST LATER THIS EVENING. A MUCH BETTER CHANCE FOR SHOWERS/STORMS IS ON TAP LATE TONIGHT AND SATURDAY AS A WEAK WEATHER DISTURBANCE MOVING IN FROM THE SOUTH HELPS TO TRIGGER MORE WIDESPREAD CONVECTIVE ACTIVITY OVER THE REGION. THERE WILL LIKELY BE ENOUGH SHOWER/TS ACTIVITY TO PUSH CIGS DOWN AS LOW AS 5K FEET...OR EVEN LOWER AT ONE OR MORE OF THE PHX TAF SITES BY EARLY SAT. WINDS ARE EXPECTED TO MAINLY FOLLOW TYPICAL DIURNAL TRENDS...OUTSIDE OF THUNDERSTORMS...WHICH COULD BRING RAPIDLY CHANGING WIND DIRECTIONS AND THE POTENTIAL FOR STRONG GUSTS. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH... PERSISTENT SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED THROUGH MUCH OF THE TAF PERIOD...WITH INCREASING MID TO HIGH=LEVEL CLOUDINESS. SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO SE CA DURING THE DAY ON SAT...WHICH COULD AFFECT EITHER...OR BOTH OF THE TERMINALS. THESE STORMS WILL BRING THE POTENTIAL FOR SHIFTING WIND DIRECTIONS AND STRONG GUSTS...ALONG WITH BRIEF HEAVY DOWNPOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... INCREASED MOISTURE WILL BE WIDESPREAD THROUGH EARLY NEXT WEEK WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY THROUGH TUESDAY WITH A DECENT CHANCE OF A WETTING RAIN EVEN ACROSS SOME DESERT LOCATIONS. MINIMUM HUMIDITY VALUES WILL BE IN THE 20 TO 30 PERCENT RANGE THROUGH MONDAY AND THEN SLOWLY DECREASE GOING INTO MID WEEK AS DRIER AIR WORKS IN FROM THE WEST. HIGH TEMPERATURES WILL START OFF COOLER THEN NORMAL...WARMING UP TO NEAR NORMAL BY TUESDAY AND THEN ABOVE NORMAL THROUGH THE END OF NEXT WEEK. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB/AJ AVIATION...PERCHA FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 1, 6:16 AM MST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 616 AM MST FRI AUG 1 2014 AZZ020>028-CAZ030>033-021330- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 616 AM MST FRI AUG 1 2014 /616 AM PDT FRI AUG 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE AT LEAST SLIGHT CHANCES OF THUNDERSTORMS TODAY ON THE LOWER DESERTS...BETTER OVER THE HIGHER TERRAIN. STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND HEAVY RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND FLASH FLOODING. FOR THE LOWER DESERTS...ANTICIPATE SOUTHWEST ARIZONA TO BE MORE ACTIVE THAN THE PHOENIX AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STORM CHANCES INCREASE REGION WIDE SATURDAY AND SUNDAY THEN TAPER OFF SHARPLY DURING THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD FOLLOW STANDARD REPORTING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 1, 3:25 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
325 PM MST FRI AUG 1 2014
AZZ024-012315-
GILA AZ-
325 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 415 PM MST
AT 321 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PUNKIN CENTER...MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN GILA COUNTY...
STATE ROUTE 188...
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3391 11127 3380 11115 3374 11112 3374 11134
3393 11141 3395 11134
TIME...MOT...LOC 2225Z 345DEG 9KT 3386 11129
NOLTESpecial weather statement, Aug 1, 3:57 PM MST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
357 PM MST FRI AUG 1 2014
AZZ024-012345-
GILA AZ-
357 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 445 PM MST
AT 351 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS 5 MILES NORTH OF SAWMILL...MOVING
SOUTHWEST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
HILLTOP...
STATE ROUTE 77 AND US HIGHWAY 60 IN CENTRAL GILA COUNTY...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
LAT...LON 3364 11011 3350 11054 3365 11073 3367 11077
3376 11071 3382 11061 3384 11051 3383 11051
3383 11033
TIME...MOT...LOC 2256Z 050DEG 17KT 3368 11041
NOLTESpecial weather statement, Aug 1, 4:07 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
407 PM MST FRI AUG 1 2014
AZZ024-012345-
GILA AZ-PINAL AZ-MARICOPA AZ-
407 PM MST FRI AUG 1 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 445 PM MST
AT 400 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF STRONG THUNDERSTORMS NEAR ROOSEVELT LAKE...MOVING SOUTHWEST
AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING AND SMALL PEA SIZED HAIL.
RECREATIONALISTS ON AND AROUND ROOSEVELT LAKE SHOULD TAKE CAUTION
AND STAY ALERT TO RAPIDLY CHANGING STORM CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...
ROOSEVELT DAM...
TONTO NATIONAL MONUMENT...
FOUR PEAKS...
APACHE LAKE...
STATE ROUTE 188 AND 88 NEAR ROOSEVELT...
PUNKIN CENTER...
IF THIS STORM INTENSIFIES...A WARNING MAY BE NEEDED. STAY TUNED TO
NOAA WEATHER RADIO...LOCAL RADIO OR TV FOR THE LATEST UPDATES.
LAT...LON 3389 11124 3380 11115 3377 11101 3375 11097
3371 11094 3337 11103 3369 11158 3391 11129
TIME...MOT...LOC 2305Z 024DEG 11KT 3372 11116
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:38 PM MST | Special Weather Statement | PSR | La Paz | 52 min |
| Jul 31, 6:55 PM MST | Areal Flood Advisory | PSR | La Paz | 110 min |
| Jul 31, 7:08 PM MST | Flash Flood Warning | PSR | La Paz | 82 min |
| Jul 31, 7:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Jul 31, 8:13 PM MST | Special Weather Statement | PSR | Maricopa | 62 min |
| Jul 31, 8:36 PM MST | Flash Flood Warning | PSR | Maricopa | 114 min |
| Jul 31, 8:44 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 61 min |
| Jul 31, 8:56 PM MST | Flash Flood Warning | PSR | Maricopa | 79 min |
| Jul 31, 9:53 PM MST | Special Weather Statement | PSR | Maricopa | 67 min |
| Jul 31, 10:13 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Jul 31, 10:37 PM MST | Special Weather Statement | PSR | Maricopa | 53 min |
| Jul 31, 10:58 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Jul 31, 11:02 PM MST | Areal Flood Advisory | PSR | Pinal | 118 min |
| Jul 31, 11:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 31, 11:33 PM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Jul 31, 11:44 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 1, 12:00 AM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Aug 1, 12:05 AM MST | Areal Flood Advisory | PSR | Gila | 115 min |
| Aug 1, 7:36 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 114 min |
| Aug 1, 3:25 PM MST | Special Weather Statement | PSR | Gila | 50 min |
| Aug 1, 3:31 PM MST | Areal Flood Advisory | PSR | Gila | 119 min |
| Aug 1, 3:57 PM MST | Special Weather Statement | PSR | Gila | 48 min |
| Aug 1, 4:07 PM MST | Special Weather Statement | PSR | Gila | 38 min |
| Aug 1, 4:45 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 34 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.